MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE BASIC CATARACT PACK OPO70 (CPCAM)393; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE BASIC CATARACT PACK OPO70 (CPCAM)393; GENERAL SURGERY TRAY (KIT)
Model Number SEY54CPCAN
Health Effect - Clinical Code Rash (2033)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer stated that one of their patients developed a rash to the eyes and surrounding area following an ophthalmic surgery.The component source was unknown but the customer felt it could possibly be from the transparent dressing td-24cns2 from the basic cataract pack/ sey54cpcan.The patient was treated with prednisolone acetate 1% 1gtt both eyes, topical bacitracin/polysporin and topical hydrocortisone 1% on surrounding area and oral cephalexin.The rash resolved.A sample was not received from the customer for evaluation and a review of the device history record could not be reviewed since the lot number was not provided.The component td24cns2 is a non-sterile product.The transparent dressing is intended to use on wound care application, securing objects to skin and as a secondary dressing.Six bio compatibility tests in year 2015 were conducted.There was no abnormality found on the test result.Based on the limited information available, the root cause could not be determined and no further action will be taken at this time.The complaint information was informed to the relevant sectors for their awareness and we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer stated that one of their patients developed a rash to the eyes and surrounding area following an ophthalmic surgery.The component source was unknown but the customer felt it could possibly be from the transparent dressing td-24cns2 from the basic cataract pack/ sey54cpcan.The patient was treated with prednisolone acetate 1% 1gtt both eyes, topical bacitracin/polysporin and topical hydrocortisone 1% on surrounding area and oral cephalexin.The rash resolved.

Brand Name
BASIC CATARACT PACK OPO70 (CPCAM)393
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key7554853
Report Number1423537-2018-00207
Device Sequence Number2412769
Product Code LRO
UDI-Device Identifier10887488555294
UDI-Public10887488555294
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSEY54CPCAN
Device Catalogue NumberSEY54CPCAN
Device Lot NumberNONE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;